Dermatology Community
Single reappearing red spot on penis
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Single reappearing red spot on penis

I noticed after waking up one day that I had a small red spot on the left side of my penis. Its located on the head of it and has not\ itchiness, no pain, it is not raised and the only thing that I noticed was its kinda glossy. Also it happens to go away half way through the day but when I wake up its back and it repeats the process. I have been with the same women for over a year and this just started to happen about 5 days ago.  Please help.
Related Discussions
3 Comments Post a Comment
Blank
563773_tn?1374250139

Hello,
It can be due to dermatitis skin or chafing skin. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Avatar_m_tn
me shankar.I had fecived a sexual relation with my old
girl friend with out safty.Suddenly after 5 months it started to see few
red spots left top on my penish.I am confuse what to do ? is tis symble of any std dises.
Blank
563773_tn?1374250139
Hello,
Since the red spots have started appearing after having intercourse with your girlfriend it is important to rule out any STD’s. The other possibility can be chafing or friction rub, dermatitis skin or fungal infection of the skin.

Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.

I hope it helps. Take care and regards.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
Avatar_m_tn
Blank
PMDER1
San francisco, CA
995833_tn?1375604252
Blank
maatson
Other
Avatar_f_tn
Blank
diane493
209987_tn?1334790318
Blank
tschock
AB